# SDR DALA2023042403199

- Difficulty date: April 21, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 69,049 hours, 8,754 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3360 R2 DOOR ASSIST ACTUATOR READS ZERO. CORRECTIVE ACTION: FOUND AIR CHARGE LEAKING FROM ARMING PIN ASSY AND BODY. REMOVED ACTUATOR AND INSTALLED R2 DOOR ASSIST ACTUATOR. PERFORMED ADJ TEST. ALL RII'S CW. (9730560)
